| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomittant devices - nexgen offset stem extension 12mm x 100mm catalog #: 00598802012 lot #: 63852637, nexgen long offset stem extension 12mm x 155mm catalog #: 00598802112 lot #: 63810473, nexgen lcck femoral component size e left catalog #: 00599401591 lot #: 63807996, nexgen lcck articular surface size e,f catalog #: 00599403220 lot #: 63655040, nexgen precoat distal femoral augment block with screw size e 5mm catalog #: 00599003510 lot #: 62999025.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2023-01871; 0001822565-2023-01872.H3 other text : investigation incomplete.
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address tibial component loosening approximately five (5) years post-operatively.All components were revised and replaced.The complainant has relayed that no additional information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.